Alert archive / Maine / Wind Advisories in 2017

Wind Advisory 6, NWS Gray, ME

March 22, 201711 counties in Maine; 6 counties in New Hampshire

NWS Gray, ME issued this wind advisory at Mar 22, 2017, 3:31 AM EDT for 11 counties in Maine; 6 counties in New Hampshire. It took effect at Mar 22, 2017, 10:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 3:31 AM EDT (07:31 UTC)
In effect from
Mar 22, 2017, 10:00 AM EDT
Expired
Mar 22, 2017, 8:59 PM EDT
In force
11 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 18 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2017-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2017-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

994 
WWUS71 KGYX 220731
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
331 AM EDT Wed Mar 22 2017

...STRONG NORTHWEST WINDS EXPECTED BEHIND AN ARCTIC FRONT TODAY...

.An Arctic cold front moving across the area this morning will
bring much colder temperatures on a strong northwest wind. Wind
gusts this afternoon and evening could approach 50 MPH at times
downwind of the mountains along the coastal plain. 

MEZ012>014-018>028-NHZ004-006-008>010-012>015-221545-
/O.NEW.KGYX.WI.Y.0006.170322T1400Z-170323T0400Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Carroll-Southern Carroll-Merrimack-Belknap-
Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, 
Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, 
Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson,
Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, 
Biddeford, Saco, Old Orchard Beach, Kittery, Portland, 
Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, 
Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, 
Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, 
Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, 
Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, 
Northport, Searsmont, Lincolnville, North Conway, Albany, Conway,
Chatham, Crawford Notch, Wakefield, Bridgewater, Brookfield, 
Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Boscawen, 
Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, 
Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
331 AM EDT Wed Mar 22 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT...

The National Weather Service in Gray has issued a Wind Advisory...
which is in effect from 10 AM this morning to midnight EDT
tonight.

* Winds...Northwest 20 to 25 mph with gusts up to 50 mph.

* Timing...Late this morning through this evening.

* Impacts...Strong gusty winds will create difficult driving
  conditions especially for high profile vehicles. The winds may
  also snap tree limbs and toss around loose objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph...or wind
gusts up to 57 mph...are expected. Winds this strong can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$
3 follow-up statements
583 
WWUS71 KGYX 221807
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
207 PM EDT Wed Mar 22 2017

...STRONG NORTHWEST WINDS EXPECTED BEHIND AN ARCTIC FRONT TODAY...

.An Arctic cold front moving across the area this today will 
bring much colder temperatures on a strong northwest wind. Wind 
gusts this afternoon and evening could approach 50 MPH at times 
downwind of the mountains along the coastal plain.

MEZ012>014-018>028-NHZ004-006-008>010-012>015-230215-
/O.CON.KGYX.WI.Y.0006.000000T0000Z-170323T0400Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Carroll-Southern Carroll-Merrimack-Belknap-
Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, 
Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, 
Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson,
Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, 
Biddeford, Saco, Old Orchard Beach, Kittery, Portland, 
Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, 
Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, 
Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, 
Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, 
Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, 
Northport, Searsmont, Lincolnville, North Conway, Albany, Conway,
Chatham, Crawford Notch, Wakefield, Bridgewater, Brookfield, 
Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Boscawen, 
Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, 
Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
207 PM EDT Wed Mar 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* Winds...Northwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Late this morning through this evening.

* Impacts...Strong gusty winds will create difficult driving 
  conditions especially for high profile vehicles. The winds may 
  also snap tree limbs and toss around loose objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph...or wind
gusts up to 57 mph...are expected. Winds this strong can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$
586 
WWUS71 KGYX 221902
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
302 PM EDT Wed Mar 22 2017

...STRONG NORTHWEST WINDS EXPECTED BEHIND AN ARCTIC FRONT TODAY...

.An Arctic cold front moving across the area this today will
bring much colder temperatures on a strong northwest wind. Wind
gusts this afternoon and evening could approach 50 MPH at times
downwind of the mountains along the coastal plain.

MEZ012>014-018>028-NHZ004-006-008>010-012>015-230400-
/O.CON.KGYX.WI.Y.0006.000000T0000Z-170323T0400Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Carroll-Southern Carroll-Merrimack-Belknap-
Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, 
Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, 
Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson,
Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, 
Biddeford, Saco, Old Orchard Beach, Kittery, Portland, 
Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, 
Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, 
Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, 
Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, 
Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, 
Northport, Searsmont, Lincolnville, North Conway, Albany, Conway,
Chatham, Crawford Notch, Wakefield, Bridgewater, Brookfield, 
Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Boscawen, 
Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, 
Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
302 PM EDT Wed Mar 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* Winds...Northwest 15 to 25 mph with gusts up to 50 mph.

* Timing...Late this morning through this evening.

* Impacts...Strong gusty winds will create difficult driving 
  conditions especially for high profile vehicles. The winds may 
  also snap tree limbs and toss around loose objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph...or wind
gusts up to 57 mph...are expected. Winds this strong can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$
775 
WWUS71 KGYX 230059
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
859 PM EDT Wed Mar 22 2017

MEZ012>014-018>028-NHZ004-006-008>010-012>015-230200-
/O.CAN.KGYX.WI.Y.0006.000000T0000Z-170323T0400Z/
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Northern Carroll-Southern Carroll-Merrimack-Belknap-
Strafford-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, 
Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray,
North Windham, Gorham, Bridgton, Greene, Lewiston, Sabattus, 
Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, 
Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson,
Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, 
Biddeford, Saco, Old Orchard Beach, Kittery, Portland, 
Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, 
Arrowsic, Bath, Phippsburg, Bowdoinham, Topsham, Bowdoin, 
Whitefield, Dresden, Alna, Bremen, Bristol, Damariscotta, 
Newcastle, Boothbay Harbor, Wiscasset, Waldoboro, Owls Head, 
Rockland, Appleton, Camden, Hope, Rockport, Thomaston, Belfast, 
Northport, Searsmont, Lincolnville, North Conway, Albany, Conway,
Chatham, Crawford Notch, Wakefield, Bridgewater, Brookfield, 
Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Boscawen, 
Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, 
Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, 
Somersworth, Durham, Madbury, Manchester, Pelham, Nashua, Salem, 
Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, 
Greenland, Portsmouth, Rye, Hampton, Hampton Falls, 
North Hampton, Seabrook, Amherst, Milford, Mont Vernon, 
Goffstown, Peterborough, Sharon, and Weare
859 PM EDT Wed Mar 22 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Gray has cancelled the Wind
Advisory.

Winds may gust up to 40 mph this evening but advisory-level gusts
are not longer expected.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:38 PM EDT, 4 hours 53 minutes earlier.

Area forecast discussion, Mar 21, 10:38 PM EDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1038 PM EDT Tue Mar 21 2017

.SYNOPSIS...
An arctic front will push south through the region late tonight,
and produce a very cold and windy Wednesday. High pressure will
build in from the west Wednesday night through Thursday. High
pressure will shift east Thursday night. A warm front will
approach from the southwest Friday followed by a cold front
Friday night. High pressure will build south from Canada
Saturday through Sunday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1040 PM Update...Just a few minor adjustments to the forecast
based on latest trends in surface obs as well as satellite and
radar data.

745 PM Update...Little change to the going forecast. Occasional
snow continues in the higher terrain of the western ME Mountains
and the Whites. Scattered rain/snow grain showers are also
occurring from time to time further south. An arctic cold front
continues to approach from the NW is expected to sweep across
the region later tonight. A few squalls remain possible with the
front.

6 PM Update...Have updated the forecast mainly in the PoP/Wx and
temperature departments. Loosely organized snow banding is
taking place across the western ME mountains, some of which is
heavy based on some web cams. The HRRR continues a pretty narrow
band of potentially mod-hvy snow through the evening,
particularly across higher elevations of Franklin County. Have
increased snow amounts to a few inches there. Otherwise, an
arctic front is expected to move through later tonight - perhaps
allowing for a band of snow squalls (mainly in the mountains).

Previously...

Some mid lvl WAA associated with weak low pressure form ahead
of sfc cold front setting off a cluster of showers of rain and
snow moving across nrn zones at this times. This should shift E
in the next couple of hours, with a bit of a dry period. in the
hours around sunset. The sharp edge to the arctic air will move
through from late evening thru the pre-dawn. Scattered snow
showers are a good bet in the mountains, with some squalls
possible across the nrn zones. Models are stingy with bringing
much in the way of snow showers with the front into srn half of
NH or coastal plain of ME, but could see a few isolated SHSN
after midnight in these areas. Temps will drop slowly through
the evening, but once the cold front moves through the will
begin to fall off quickly late with lows 15-20 in the N and
around 30 in the south. Winds will also pick up fairly quickly
behind the front, but strongest winds will be during the day
Wednesday.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Strong CAA and gusty NW winds behind the front will allow for
temps for temps drop through out the day, with highs early the
day. Winds will pick up during the morning probably to around 20
mph with gusts around 40 mph at times, especially in the
afternoon. Models keep gusts below wind adv criteria, but it
gets close, so will have to watch for potential advisory in some
spots.

Temps will fall thru the teens and 20s during the afternoon,
with wind chills in the single digits below zero in the
mountains, and in the single digits above zero in the south, so
it will be quite cold. The March sun will only go so far to
counteract the strong CAA. Upslope snow showers will continue
through the morning with some accums in the favored upslope
areas and on the higher terrain.

Winds will be slow diminish Wed evening and temps will continue
fall through the night, with wind chills dropping blow zero
everywhere and in the -10 to -20 range in the mountains. Lows
will bottom out from around zero in the north to around 10 above
on the coast and in srn NH.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Broad upper ridge will gradually replace a departing trough Thursday.
Surface high pressure building in from the west will produce a
mostly sunny day...although temperatures will remain well below
normal. Highs will range through the 20s north and lower to mid 30s
south.

High pressure will shift offshore Thursday night and return flow will
begin to bring warmer air back into the region. Expect high clouds to
spill over the ridge as a broad area of over-running set up to the
west. May see a few flurries or snow showers by daybreak but expect
any precip to be light and spotty generally falling off a mid
level deck. Lows will range from 5 to 15 north and will range
through the teens south.

Weak over-running precipitation will continue through the day Friday
ahead of a cold front approaching from the west. Will likely see
light snow mixing with or changing to rain in southern New Hampshire
and southwest Maine as boundary layer temps warm through early
afternoon. Models showing some differences in areal extent of
this warming with the ECMWF remaining significantly colder. In
any case QPF by the end of the day only amounts to a tenth of an
inch or less so any impacts will be minimal. Temperatures will
be fairly uniform across the region...ranging from the mid 30s
north to the mid 40s south.

Cold front will swing in from the west Friday night and will push
south of the area by Saturday morning. Looking for lingering rain
or snow showers to gradually end around midnight as the boundary
moves through. looking for partial clearing after midnight as high
pressure builds in from the north. Should see temperatures closer to
normal overnight with lows from the mid 20s north to the mid 30s
south.

High pressure building south from Canada will produce a mostly skies
Saturday. Not a lot in the way of cold air behind the front as it
stalls just southwest of the area so highs top out above normal
ranging from the mid 30s to lower 40s north and mid 40s to near 50
south.

Models diverge at this point with the ECMWF lifting the front
northward ahead of an approaching shortwave while the GFS parks it
to the southwest of the area. Have pretty much gone with SB numbers
for the remainder of the forecast and confidence quite low for days 6
through 8.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Could see some periods of MVFR overnight in SHSN at
KLEB, and especially KHIE, bit otherwise look for MVFR to
persist through Wed night. Strong NW wind gusts, to around 35kt
at times are expected on Wed, especially in the afternoon.

Long Term...VFR Thursday through Thursday night. MVFR/IFR
ceilings/vsby Friday and Friday night. VFR Saturday through
Sunday.

&&

.MARINE...
Short Term...Gales are now effect for all zones Wed into Wed
night, as strong NW flow moves in behind a cold front. With
very cold air spilling in, have issue fz spray adv for Wed
night. Wind should start to diminish a bit late Wed night.

Long Term...SCA's likely Friday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Freezing Spray Advisory from 7 PM Wednesday to 10 AM EDT
     Thursday for ANZ150>154.
     Gale Warning from 8 AM Wednesday to midnight EDT Wednesday
     night for ANZ153.
     Gale Warning from 8 AM Wednesday to 8 AM EDT Thursday for
     ANZ150>152-154.

&&

NEAR TERM...Ekster
Hazardous weather outlook, Mar 21, 7:41 PM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
741 PM EDT Tue Mar 21 2017

MEZ007>009-012>014-018>028-NHZ001>015-222345-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
741 PM EDT Tue Mar 21 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Northwest winds will gust 35 to possibly 45 mph behind a cold front
on Wednesday. Scattered power outages are likely.

Some light mixed precipitation is possible later Friday and possibly
again Sunday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>152-154-222345-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
741 PM EDT Tue Mar 21 2017

...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 10 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-222345-
Casco Bay-
741 PM EDT Tue Mar 21 2017

...GALE WARNING IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT EDT
WEDNESDAY NIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 10 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 4:48 AM EDTSpecial Weather StatementGYXFranklin, Oxford72 min
Mar 22, 6:08 AM EDTSpecial Weather StatementGYXAndroscoggin, Franklin, Oxford82 min
Mar 22, 7:24 AM EDTSpecial Weather StatementGYXKennebec, Knox, Lincoln, Sagadahoc, Waldo96 min
Mar 22, 9:31 AM EDTSpecial Weather StatementGYXKennebec, Knox, Lincoln, Waldo29 min

Nearby

Wind Advisories in Maine, 2017Wind Advisories in New Hampshire, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.